MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO DISP. 30X4, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-PUERTO RICO DISP. 30X4, 1BLA, 1PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Catalog Number 5921030135
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 13 events were reported for this quarter.Product return status: 13 device investigation types have not yet been determined.Additional information: 13 devices were labeled for single-use.13 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 13 malfunction events in which the device reportedly had a decrease in pressure.12 events had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale: corrected data: b5, h10: 13 previously reported events are included in this follow-up record.Product return status: 13 devices were not available for evaluation.H3 other text : device not available.
 
Event or Problem Description
This report summarizes 13 malfunction events in which the device reportedly had a decrease in pressure.13 events had patient involvement; no patient impact.

Brand Name
DISP. 30X4, 1BLA, 1PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*  00615
MDR Report Key12204177
Report Number3015967359-2021-01630
Device Sequence Number4225714
Product Code KCY
UDI-Device Identifier37613154599418
UDI-Public37613154599418
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized13
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5921030135
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1